# SDR DL73K002066

- Difficulty date: October 19, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- Aircraft time: 47,859 hours, 38,212 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS WERE FOUND ON THE BL 0.07 LONGITUDINAL FLOORBEAM BETWEEN FS 700 AND FS 717.  THE CRACKS WERE REMOVED AND REPAIRED SIMILIAR TO THAT OF B737 S/B 57-1210 PER ERA 396272-14 AT HMV.
